Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I have got Carpal Tunnel Syndrome. As you may know, it is very painful. I am working lot on computer and doctor told me that it is cause of Carpal Tunnel Syndrome. He prescribed me Daypro 600mg two times daily. I have not felt any side effects of this medicine while I took it (I have taken it for three months). When I stopped to take Daypro. My problem started: I have pains in my stomach and I am afraid that it is connected with this drug. Am I right? Thank you!

Loading...

Hello! As you know Daypro is non steroidal anti inflammatory agent. Non steroidal anti inflammatory agents can cause stomach problems. Usually caused problem is stomach inflammation; but, they can also cause ulcer of stomach or duodenum. So, you will need to go to your doctor to check this. If you lost appetite and if pain is caused by taking food, then you have problems with ulcer.
Reply

Loading...